# SDR AU000117

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3017957
- Condition: Improper Part
- Location: Fuel Injector No
- Component: Fuel Injector, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 13 FUEL NOZZLE TIP INCORRECT PART.  PART FITTED IS PN 3017957.  CORRECT PN 3019424.   UNAPPROVED PART.
